Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
letsgoPSU

Accutane?

Should i start accutane? I've tried Retin a, Duac, and Epiduo without any real results. I'm going to my dermatologist in a few days, should I ask him for accutane? I'm sixteen and I have had moredate acne for five years, it sucks and I am sick of it. My parents both had it really bad, and both my older brothers in their twenties still get it. I really want to do something that will get rid of it and keep it gone, and accutane seems to be the only thing. But I hear it has all these awful side effects? Idk if I could get some of your advice I would really appreciate it.

Share this post


Link to post
Share on other sites

Have you tried any other products? My dermatologist has tried every pill, cream, gel and anything else on the market. At 15 I started with really moderate acne. I thought that the dermatologist would find something to keep it under control but it's slowly becoming worse as more years pass by. I'm older now and my acne is boderline severe due to all of the cysts. Like you, I wasn't blessed in the gene pool when it comes to acne.

In a week or so I'm finally going to start accutane and see how it goes. The side effects sound pretty bad but I'm willing to give it a shot. I've had quite a few doctors tell me that it's really the same with all medication. Just looking at the side effects from Tylenol and such could scare someone too.

So it's up to you and your doctor to see what's best!

Share this post


Link to post
Share on other sites
Have you tried any other products? My dermatologist has tried every pill, cream, gel and anything else on the market. At 15 I started with really moderate acne. I thought that the dermatologist would find something to keep it under control but it's slowly becoming worse as more years pass by. I'm older now and my acne is boderline severe due to all of the cysts. Like you, I wasn't blessed in the gene pool when it comes to acne.

In a week or so I'm finally going to start accutane and see how it goes. The side effects sound pretty bad but I'm willing to give it a shot. I've had quite a few doctors tell me that it's really the same with all medication. Just looking at the side effects from Tylenol and such could scare someone too.

So it's up to you and your doctor to see what's best!

yea thanks for the advice, I think ill just do the accutane and get it over with. I hope your treatment goes well

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×